# SDR CALA2021081601346

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 112,631 hours, 17,580 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING APPROX FL230 GOT  ALTITUDE DISAGREE EICAS  FOLLOWED BY I AS DISAGRE E EICAS CAPT''S & F/O''S ALTITUDE SPLIT (DISAGREE) HAS LONG HISTORY. PIX ATTACHED IS TURNOVER INFO FROM FLIGHT CREW. FIM 34-12 FAULT TREE 822. PERFORMED LEFT & RIGHT ADC BITE CHECK AND FOUND TO BE OK.REFER PERFORMED PITOT STATIC FLUSH REF AMM 34-11-00-173-004 NO DEBRIS FOUND TECH SUPPORT UPDATE - AOA SENSOR OUTPUTS CHECKED PER AMM 34-12-03.PITOT STATIC LEAK CHECKS ALSO ACCOMPLISHED PER AMM 34-11-00 PB.501 WITH NO DISCREPANCIES FOUND. CAPT AND FO ALTITUDE AND AIRSPEED READINGS WERE MATCHING AT 5K FEET INTERVALS UP TO 35K FT.PROBE HEAT TEST WAS ALSO ACCOMPLISHED WITH NO DISCREPANCIES FOUND. SUSPECT DEBRIS IN THE PITOT/STATIC SYSTEM TO BE THE CAUSE OF THE  ISSUE. ALL INDICATIONS NORMAL AFTER SYSTEM FLUSH WAS ACCOMPLISHED. PITOT STATIC SYSTEM OPS CHECKED GOOD AFTER PERFORMING CAPTAIN, F.O. AUX 1&2 PITOT AND STATIC LEACH CHECKS REF AMM 34-11-00/501.
